# SDR CALA2014032490678

- Difficulty date: March 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 42,950 hours, 17,314 cycles
- Engine: Iae V2527A5
- Engine time: 29,443 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GROUND UNDER ENG 2 IS WET WITH WHAT APPEARS TO BE OIL, DROPS HANGING OFF ENG.
